| Model Number |
24602-B007T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was discarded and not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported that fluid leaked from the iv set at the engagement to the filter near the end of an etoposide infusion.There was no report of patient harm.